# SDR FDEA202511132170

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,984 hours, 30,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT DISARM.   REVERSED MEL 52-11-01-01. FOUND WITH LOWER COVER REMOVED DOOR DISARMS AND ARMS NORMALLY. REINSTALLED LOWER COVER AND DOOR CONTINUES TO OPERATE NORMALLY. LOWER COVER WAS DAMAGED AND PLACED ON OIL REF WRI 52-10/5586.
